Criterion of the boundedness of singular integrals on spaces of homogeneous type

Yanchang Han*, Yongsheng Han, Ji Li

*Corresponding author for this work

    Research output: Contribution to journalArticlepeer-review

    24 Citations (Scopus)


    It was well known that geometric considerations enter in a decisive way in many questions of harmonic analysis. The main purpose of this paper is to provide the criterion of the boundedness for singular integrals on the Hardy spaces and as well as on its dual, particularly on BMO for spaces of homogeneous type (X,d,μ) in the sense of Coifman and Weiss, where the quasi-metric d may have no regularity and the measure μ satisfies only the doubling property. We make no additional geometric assumptions on the quasi-metric or the doubling measure and thus, the results of this paper extend to the full generality of all related previous ones, in which the extra geometric assumptions were made on both the quasi-metric d and the measure μ. To achieve our goal, we prove that the atomic Hardy spaces introduced by Coifman and Weiss coincide with the Hardy spaces defined in terms of wavelet coefficients and develop the molecule theory for this general setting. The main tools used in this paper are atomic decomposition, the orthonormal wavelet basis constructed recently by Auscher and Hytönen, the discrete Calderón-type reproducing formula, the almost orthogonal estimates, implement various stopping time arguments and the duality of the Hardy spaces with the Carleson measure spaces.

    Original languageEnglish
    Pages (from-to)3423-3464
    Number of pages42
    JournalJournal of Functional Analysis
    Issue number12
    Publication statusPublished - 15 Dec 2016


    • Duality
    • Hardy and BMO space
    • Orthonormal wavelet basis
    • Spaces of homogeneous type


    Dive into the research topics of 'Criterion of the boundedness of singular integrals on spaces of homogeneous type'. Together they form a unique fingerprint.

    Cite this